# SDR 9JLA2014043004738

- Difficulty date: April 12, 2014
- Submitted: April 30, 2014
- Operation: Air carrier
- Aircraft: N928WK
- Make and model: Amd FALCON50MYST
- Aircraft serial: 279
- Aircraft time: 5,885 hours, 4,109 cycles
- Engine: Garrtt TFE73160
- Engine time: 5,710 hours, 3,965 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

THE CREW REPORTED THAT DURING TAXI OUT FOR FLIGHT THAT A NR 3 EIED FAULT WAS NOTED.  THE NR 3 ENG OIL FILTER WAS REMOVED & INSPECTED, NO DEFECTS WERE NOTED.  PERFORMED AN ENG OIL SAMPLE IAW TFE731 LMM.  PERFORMED GND & LEAK CHECKS, LEAK CHECKED OK & OIL SAMPLE REPORT WAS NORMAL.
